LA Weight Loss - uh oh Alli works
07-27-2007, 01:29 PM
Well I posted about a week ago that I was trying the Alli w/LAWL. I stayed on the pill for about a week with no noticeable difference in my habits. Tuesday I was running late and decided a corn dog and a few fries were in order for dinner. MISTAKE. I had to call in sick the next day for work.:o. I NEVER call in sick. The cramps and burning in my belly were so bad I could not leave the house. So, I have not taken another pill but I did lose .6 of a pound (wonder why). Anyway my goal this week is 3 pounds I may take the pills just to keep me in check:nono: I start the new free to live plan Tuesday I get a extra starch yippie love those starches.
07-27-2007, 04:36 PM
Oh yikes. I've heard nothing but those sorts of horror stories about Alli. :( You can keep them, thanks! Hah! (Hopefully that will be the last one of those days you have!)
07-27-2007, 05:21 PM
Holy crap! (no pun intended..Well, maybe a little intended.. )
This reminds me of that drug they give some alcoholics that makes them violently ill if they try to drink any kind of alcohol.
ThinGirl in FatBody
07-27-2007, 05:34 PM
Maybe you would have had the cramps and burning even without the Alli, I mean we are talking corndogs here, you know what goes into them? blech.
Honestly, I've been on Alli for over a month and nothing like that has happened to me - even when I cheated a couple of times with high fat foods. It takes a good 24-36 hours for the effect to kick in and it's simply oil that passes through you, it's not something that makes you sick enough to miss work.
There is an Alli support thread in the General Diet section of the forum, lots of people on Alli with good results and no sick days from work!
07-27-2007, 09:15 PM
I would tend to agree with Thingirl. I've been on Alli with LAWL and NEVER had cramps or burning in the belly, have had oily..well you konw..but that's too be expected.
07-31-2007, 11:30 AM
Yeah the cramping should result from the high fat intake. but its only an incentive not to go that route :D
08-01-2007, 10:13 AM
Ooooh, sorry you were so sick. That is so miserable. I would guess that the side affects were from the Alli. I have IBS, and when I took it, I had a lot of pain.
vBulletin® v3.6.7, Copyright ©2000-2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO